# SDR IXXA20170201043

- Difficulty date: December 1, 2016
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB-FRAME CORRODED THROUGH AT BS 1320, RBL 85. REMOVED AND REPLACED THE SUB-FRAME IAW DRAWING 146T5160 AND ENGINEERING DOCUMENT 47224FAB09.
